# SDR FDEA202212290183

- Difficulty date: December 29, 2022
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757*
- Aircraft serial: 26266
- Aircraft time: 67,891 hours, 26,886 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: 146N51303
- Condition: Corroded
- Location: Not Entered
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

FOUND CORROSION ON SEAT TRACK BETWEEN STA 1180 TO 1200 AT LBL 45 REMOVED DAMAGED SEAT TRACK IAW SRM 51-40-02 PART FAB.  PER DWG 146N5130 AND FEDEX GMM 07-0-1001 SEE R/C W/O 20521483  INSTALLED SEAT TRACK IAW SRM 51-40-02      MAJOR REPAIR
